On the derivative of indefinite RC-integral

H. W. Pu

Colloquium Mathematicae (1973)

  • Volume: 28, Issue: 1, page 105-110
  • ISSN: 0010-1354

How to cite


H. W. Pu. "On the derivative of indefinite RC-integral." Colloquium Mathematicae 28.1 (1973): 105-110. <http://eudml.org/doc/267943>.

author = {H. W. Pu},
journal = {Colloquium Mathematicae},
language = {eng},
number = {1},
pages = {105-110},
title = {On the derivative of indefinite RC-integral},
url = {http://eudml.org/doc/267943},
volume = {28},
year = {1973},

AU - H. W. Pu
TI - On the derivative of indefinite RC-integral
JO - Colloquium Mathematicae
PY - 1973
VL - 28
IS - 1
SP - 105
EP - 110
LA - eng
UR - http://eudml.org/doc/267943
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.